# SDR DALA2018121437205

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 59,759 hours, 21,856 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Pulled
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(LOG PAGE 5140234) SHIP 3748 - ATO - DURING TAKEOFF AT APPROX. 10 KNOTS CREW REPORTED AIRCRAFT PULLED TO THE RIGHT. CREW ABORTED TAKEOFF. CORRECTIVE ACTION: MAINTENANCE PERFORMED MLG BRAKE FAST CHECK PER B737 AMM. JACKED AIRCRAFT AND SPUN ALL WHEELS. PERFORMED TIRE PRESSURE CHECK. NO DISCREPANCIES NOTED ON BRAKES OR TIRES. AIRCRAFT RETURNED TO SERVICE.
